# SDR COMA2010092850208

- Difficulty date: September 27, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- Aircraft time: 33,951 hours, 29,461 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R32208
- Condition: Cracked
- Location: Zone 100
- Part time: 33,951 hours, 29,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559.0 BULKHEAD WEB FOUND TO BE CRACKED.  REPAIRED IAW REO 601R-53-41-260 AND DEVIATION REO 601R-53-41-609.
